CSpace
Bounded type Siegel disks of a family of sine families
Zhang, Song1; Fu, Jianxun2; Shi, Xujie3
2020-08-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume488Issue:1Pages:12
AbstractWe prove that for any positive integer n, there is a polynomial P(z) with degree n such that the entire function G(z) = P(sin(z)) has a bounded type Siegel disk bounded by a quasi-circle in the plane which passes through at least one critical point of G. In addition, let 0 < theta < 1 be an irrational number of bounded type. We prove that for any integer k >= 0, the boundary of the Siegel disk of G(z) = integral(sin(z))(0) e(2 pi i theta) (1-s(2))(k) ds centered at the origin is a quasi-circle passing through exactly two critical points pi/2 and pi/2 with multiplicity k + 1, respectively. (C) 2020 Elsevier Inc. All rights reserved.
KeywordSiegel disk Quasi-circle Critical point
DOI10.1016/j.jmaa.2020.124041
Indexed BySCI
Language英语
Funding ProjectFundamental Research Funds for the Central Universities[2019kfyXJJS135] ; National Natural Science Foundation of China[11901219]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000525911000002
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51077
Collection中国科学院数学与系统科学研究院
Corresponding AuthorFu, Jianxun
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Huazhong Univ Sci & Technol, Ctr Math Sci, Wuhan 430074, Peoples R China
3.Nanjing Univ Posts & Telecommun, Sch Sci, Nanjing 210023, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Song,Fu, Jianxun,Shi, Xujie. Bounded type Siegel disks of a family of sine families[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2020,488(1):12.
APA Zhang, Song,Fu, Jianxun,&Shi, Xujie.(2020).Bounded type Siegel disks of a family of sine families.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,488(1),12.
MLA Zhang, Song,et al."Bounded type Siegel disks of a family of sine families".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 488.1(2020):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Song]'s Articles
[Fu, Jianxun]'s Articles
[Shi, Xujie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Song]'s Articles
[Fu, Jianxun]'s Articles
[Shi, Xujie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Song]'s Articles
[Fu, Jianxun]'s Articles
[Shi, Xujie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.